Weakly set valued generalized vector variational inequalities
In this paper we discuss the weak and strong solutions for setvalued generalized vector variational inequalities in real topological vector spaces. These two sets of solutions coincide whenever the mapping T is single valued but not setvalued. We use the Ferro Minimax Theorem to prove the existence of strong solutions for weakly setvalued generalized vector variational inequality problems. © 2013 EUDOXUS PRESS, LLC.
Journal of Computational Analysis and Applications
Anastassiou, G., & Salahuddin. (2013). Weakly set valued generalized vector variational inequalities. Journal of Computational Analysis and Applications, 15 (4), 622-632. Retrieved from https://digitalcommons.memphis.edu/facpubs/6120